# SDR CAL960620

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 833702
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1105 - CLE - THE LEFT MLG UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR EXTENSION ON APPROACH TO CLE.  CYCLING THE GEAR DID NOT HELP.  THE GEAR WAS MANUALLY EXTENDED, BUT THE LIGHT REMAINED ON.  THE GEAR WAS VISUALLY VERIFIED DOWN THROUGH THE VIEW PORT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT MLG DOWNLOCK SENSOR AT FAULT.  THE DOWNLOCK SENSOR WAS REMOVED AND REPLACED.  A GEAR SWING WAS PERFORMED AND ALL OPERATION AND INDICATIONS CHECKED GOOD.  (M)
